# SDR DALA2024090408719

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 8,116 hours, 3,755 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY AND LAST 4 ROWS OF CABIN. TURNED OFF GALLEY HEATER/FAN, OVENS AND ELECTRICAL OUTLETS. SMELL DID NOT DISSIPATE. REMOVED SCREWS FOR AFT GALLEY CEILING PANEL(868406) R/R CENTER CEILING PANELS FROM ROW 25 TO AFT GALLEY AND CEILING PANELS IN AFT GALLEY. INSPECTED WIRES AND COMPONENTS, CHECKS NML. R/R SAME AFT GALLEY COFFEE MAKERS PER A220 AMP 25-32. INSPECTED WIRES AND CONNECTORS, INSPECTED CABIN TEMP SENSOR. AFT LAVS WATER HEATERS AND PERFORMED IFE AND WIFI CHECK. EVERYTHING CHECKS NORMAL. STARTED W/C 0550-2001 COMPLETED STEPS UP TO STEP 5. MCC REQUEST ENG RUNS.(BB 646430) C/W W/C 0550-2001 AND 0550-2003. INSPECTED BEHIND GALLEY BULKHEAD. NTF. EMPOWER OUTLETS ALL OK. INSP GALLEY FANS AND HEATERS. NTF. NO FURTHER SMELLS NOTED AFTER RUNS. ALL ODI PREV STEPS ACCOMPLISHED. (LP# 5711650)
